# SDR K11A2019080763101

- Difficulty date: August 6, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 71,058 hours, 48,649 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J4982
- Part serial: 0254AL
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 1 GENERATOR WENT OFF LINE, REJECTED TAKEOFF.  R&R THE NR 1 GENERATOR, NR 1 CSD, IAW AMM 24-21-11, AND 24-11-11.  OPS AND LEAK CHECK GOOD IAW AMM 24-11-11 AND AMM 71-00.
